# SDR DL75E100061

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 70,463 hours, 32,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE NOTED IN FWD FRAME LOWER CORNER WEB REPAIR IN C2 SECTION 2 OF ERA SECTION 1 PERMANENT REPAIR FOR SEAL RETAINER FASTENERS.
